# SDR CALA0200213

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Split
- Location: Fs 218-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL ON BACK OF MAIN CABIN DECK FLOOR PANEL AT FS 218-256, RBL 44-58, COMING LOOSE AND PANEL WAS SPLITTING AT THE END. THE PANEL AND CHANNEL WERE REPAIRED IAW SRM 51-70-2 AND 51-20-1.
